# SDR CALA9700445

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 1061226211
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH. THE GEAR HANDLE WOULD NOT MOVE PAST THE OFF TO THE UP POSITION.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE M991 AIR SENSING SQUAT SWITCH CARD AT FAULT.  THE M991 CARD WAS REMOVED AND REPLACED.  THE CARD TESTED GOOD IAW MM 32-09-20, PAGE 416.
